Tokyo Journal of Mathematics

Strong Solutions of Two Dimensional Heat Convection Equations with Dissipating Terms

Hiroshi INOUE

Full-text: Open access

Article information

Source
Tokyo J. Math., Volume 22, Number 2 (1999), 445-472.

Dates
First available in Project Euclid: 31 March 2010

Permanent link to this document
https://projecteuclid.org/euclid.tjm/1270041449

Digital Object Identifier
doi:10.3836/tjm/1270041449

Mathematical Reviews number (MathSciNet)
MR1727886

Zentralblatt MATH identifier
1032.35101

Citation

INOUE, Hiroshi. Strong Solutions of Two Dimensional Heat Convection Equations with Dissipating Terms. Tokyo J. Math. 22 (1999), no. 2, 445--472. doi:10.3836/tjm/1270041449. https://projecteuclid.org/euclid.tjm/1270041449


Export citation